Semi # generalized closed sets in Topological Spaces

International Journal of Mathematics Trends and Technology (IJMTT)
© 2016 by IJMTT Journal
Volume-36 Number-3
Year of Publication : 2016
Authors : S.Saranya, Dr.K.Bageerathi


S.Saranya, Dr.K.Bageerathi "Semi # generalized closed sets in Topological Spaces", International Journal of Mathematics Trends and Technology (IJMTT). V36(3)140-144 August 2016. ISSN:2231-5373. Published by Seventh Sense Research Group.

In this paper a new class of generalized closed sets, namely s#g-closed sets is introduced in topological spaces. We prove that this class lies between the class of sg-closed sets and the class of gs-closed sets. Also we find some basic properties and characterizations of s#g-closed sets.

[1] S.P. Arya and T. Nour, Characterizations of S- nomal spaces, Indian J. Pure. Appl. Math., 21(8)(1990), 717-719.
[2] S. S. Benchalli, P.G. Patil and P.M. Nalwad, Generalized w - closed set in topological spaces, Journal of new results in science(2014), 7-19.
[3] S. S. Benchalli, P.G. Patil and T. D. Rayangaudar, w -closed sets in topological spaces, The Global. J. Appl. Math. Sci., 2, 2009, 53-63.
[4] P. Bhattacharya and B. K. Lahiri, Semi- generalized closed sets in Topology, Indian J. Math., 29(1987), 376-382.
[5] N. Biswas, On characterizations of semi- continuous functions, Atti. Accad. Naz. Lincei. Rend. Cl. Sci. Fis. Mat. Natur. 48(8)1970, 399- 402.
[6] Dunham. W., A New Closure Operator for Non-T1 Topologies, Kyunpook Math. J., 22(1982), 55-60.
[7] P. Gnanachandra and L. Velmurugan, Semi* Generalized closed sets and Semi*- T1/2 Spaces, Asian Journal of Current Engineering and Maths 1,(2012), 337-339.
[8] . Levine, Generalized closed sets in topology, Rand. Circ. Mat. Palermo, 19(2)(1970), 89- 96.
[9] N. Levine, Semi-open sets and semi-continuity in Topological Spaces, Amer. Mat. Monthly 70(1)(1963), 36- 41.
[10] H. Maki, R. Devi and K. Balachandran, Associated Topologies of Generalized – closed sets and – Generalized closed sets Mem. Sci. Kochi. Univ. Ser. A. Math., 15(1994), 51- 63.
[11] H. Maki, J. Umehara and T. Noiri, Every topological spaces in pre-T1/2, Mem. Fac. Sci. Kochi. Univ. Ser. A, Math., 17(1996), 33- 42.
[12] N. Nagaveni, Studies on Generalizations of Homeomophisms in Topological spaces, Ph. D., Thesis, Bharathiar University, Coim-batore (1999).
[13] O. Njastad, Some classes of nearly open sets, Pacific J. Math., 15(1965), 961- 970.
[14] Palaniappan. N., and Rao. K. C., Regular generalized closed sets, Kyungpook. Math. J., 33(1993), 211-219.
[15] Pushpalatha .P and Anitha .K, g*s- closed sets in topological spaces, Int. J. contemp. Math. Sciences, vol. 6., March 2011, no 19, 917- 929.
[16] Robert. A and Pious Missier. S, A New Class of Nearly open sets, International Journal of Mathematical Archive.
[17] A. Robert and S. Pious Missier, On semi*- closed sets, Asian Journal of Current Engineering and Maths, 4(2012), 173- 176.
[18] P. Sundaram, and N. Navalagi, On weakly Generalized continuous maps, weakly Generalized closed maps andweakly Irrosolute maps, Far East. J. Math Sci., 6, 1998.
[19] P. Sundaram and M. Shrik John, On w- closed sets in topology, Acta Ciencia Indica, 4(2000), 389- 392.
[20] Veerakumar M. K. R. S, Between g*closed sets and g- closed sets, Antartica J. Math. Vol(3) (1) (2006), 43-65.

g-closed sets, sg-closed sets, g*s-closed sets, s#g-closed sets.